# SDR UALA2013042502887

- Difficulty date: April 24, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,123 hours, 23,130 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 755299D
- Part serial: 7774
- Condition: Failed
- Location: Lt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE SLAT ROTARY ACTUATORS NR 2 AND NR 8 HAVE OVERLOAD SPRINGS BAD.  REMOVED AND REPLACED NR 2 ROTARY ACTUATOR IAW MM 27-81-18.
